Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of applied mathematics & informatics
Journal Basic Information
Journal DOI :
The Korean Society of Computational and Applied Mathematics
Editor in Chief :
Cheon-Seoung Ryoo / Hong-Tae Shim
Volume & Issues
Volume 34, Issue 5_6 - Sep 2016
Volume 34, Issue 3_4 - May 2016
Volume 34, Issue 1_2 - Jan 2016
Selecting the target year
FILTERS OF BE-ALGEBRAS WITH RESPECT TO A CONGRUENCE
RAO, M. SAMBASIVA ;
Journal of applied mathematics & informatics, volume 34, issue 1_2, 2016, Pages 1~7
DOI : 10.14317/jami.2016.001
Some properties of filters are studied with respect to a congru-ence of BE-algebras. The notion of θ-filters is introduced and these classes of filters are then characterized in terms of congruence classes. A bijection is obtained between the set of all θ-filters of a BE-algebra and the set of all filters of the respective BE-algebra of congruences classes.
ON k-GRACEFUL LABELING OF SOME GRAPHS
PRADHAN, P. ; KUMAR, KAMESH ;
Journal of applied mathematics & informatics, volume 34, issue 1_2, 2016, Pages 9~17
DOI : 10.14317/jami.2016.009
In this paper, it has been shown that the hairy cycle C
, n ≡ 3(mod4), the graph obtained by adding pendant edge to each pendant vertex of hairy cycle C
, n ≡ 0(mod4), double graph of path P
and double graph of comb P
A SPLIT LEAST-SQUARES CHARACTERISTIC MIXED FINITE ELEMENT METHOD FOR THE CONVECTION DOMINATED SOBOLEV EQUATIONS
OHM, MI RAY ; SHIN, JUN YONG ;
Journal of applied mathematics & informatics, volume 34, issue 1_2, 2016, Pages 19~34
DOI : 10.14317/jami.2016.019
In this paper, we present a split least-squares characteristic mixed finite element method(MFEM) to get the approximate solutions of the convection dominated Sobolev equations. First, to manage both convection term and time derivative term efficiently, we apply a least-squares characteristic MFEM to get the system of equations in the primal unknown and the flux unknown. Then, we obtain a split least-squares characteristic MFEM to convert the coupled system in two unknowns derived from the least-squares characteristic MFEM into two uncoupled systems in the unknowns. We theoretically prove that the approximations constructed by the split least-squares characteristic MFEM converge with the optimal order in L
normed spaces for the primal unknown and with the optimal order in L
normed space for the flux unknown. And we provide some numerical results to confirm the validity of our theoretical results.
THE EXPRESSIONS OF SOLUTIONS AND THE PERIODICITY OF SOME RATIONAL DIFFERENCE EQUATIONS SYSTEMS
AHMED, A.M. ; ELSAYED, E.M. ;
Journal of applied mathematics & informatics, volume 34, issue 1_2, 2016, Pages 35~48
DOI : 10.14317/jami.2016.035
In this paper we deal with the expressions of solutions and the periodicity nature of some systems of nonlinear difference equations with order three with nonzero real numbers initial conditions.
CHROMATIC NUMBER OF BIPOLAR FUZZY GRAPHS
TAHMASBPOUR, A. ; BORZOOEI, R.A. ;
Journal of applied mathematics & informatics, volume 34, issue 1_2, 2016, Pages 49~60
DOI : 10.14317/jami.2016.049
In this paper, two different approaches to chromatic number of a bipolar fuzzy graph are introduced. The first approach is based on the α-cuts of a bipolar fuzzy graph and the second approach is based on the definition of Eslahchi and Onagh for chromatic number of a fuzzy graph. Finally, the bipolar fuzzy vertex chromatic number and the edge chromatic number of a complete bipolar fuzzy graph, characterized.
CONVERGENCE OF PARALLEL ITERATIVE ALGORITHMS FOR A SYSTEM OF NONLINEAR VARIATIONAL INEQUALITIES IN BANACH SPACES
JEONG, JAE UG ;
Journal of applied mathematics & informatics, volume 34, issue 1_2, 2016, Pages 61~73
DOI : 10.14317/jami.2016.061
In this paper, we consider the problems of convergence of parallel iterative algorithms for a system of nonlinear variational inequalities and nonexpansive mappings. Strong convergence theorems are established in the frame work of real Banach spaces.
EOMETRIC ANALYSIS OF NET PRESENT VALUE AND INTERNAL RATE OF RETURN
GABRIEL FILHO, L.A. ; CREMASCO, C.P. ; PUTTI, F.F. ; GOES, B.C. ; MAGALHAES, M.M. ;
Journal of applied mathematics & informatics, volume 34, issue 1_2, 2016, Pages 75~84
DOI : 10.14317/jami.2016.075
The objective of this work is to perform a geometric analysis of the net present value (NPV) and Internal Rate of Return (IRR), defining analytics and in verifying the relationship between geometric properties of such functions. For this simulation, was used the values of the cash flows for each period identical and equal to US$ 200.00 cash, the initial investment US$ 1,000.00 and investments of each identical and equal to US$ 50.00 period. In addition, the discount rate and time were considered a maximum of 2 years (24 months) at a rate between 0 and 100%. The geometric analysis of the characteristics obtained from the expressions of the Net Present Value and Internal Rate of Return possible to observe that besides the analytical dependence between these quantities , the geometric relationships are relevant when studied in relation to the zero NPV and expressed a great contribution the sense of a broad vision for the administrator in the analysis of analytical variables that in uences the balance sheet of the company.
FAST ONE-PARAMETER RELAXATION METHOD WITH A SCALED PRECONDITIONER FOR SADDLE POINT PROBLEMS
OH, SEYOUNG ; YUN, JAE HEON ;
Journal of applied mathematics & informatics, volume 34, issue 1_2, 2016, Pages 85~94
DOI : 10.14317/jami.2016.085
In this paper, we first propose a fast one-parameter relaxation (FOPR) method with a scaled preconditioner for solving the saddle point problems, and then we present a formula for finding its optimal parameter. To evaluate the effectiveness of the proposed FOPR method with a scaled preconditioner, numerical experiments are provided by comparing its performance with the existing one or two parameter relaxation methods with optimal parameters such as the SOR-like, the GSOR and the GSSOR methods.
ON THE PURE IMAGINARY QUATERNIONIC LEAST SQUARES SOLUTIONS OF MATRIX EQUATION
WANG, MINGHUI ; ZHANG, JUNTAO ;
Journal of applied mathematics & informatics, volume 34, issue 1_2, 2016, Pages 95~106
DOI : 10.14317/jami.2016.095
In this paper, according to the classical LSQR algorithm forsolving least squares (LS) problem, an iterative method is proposed for finding the minimum-norm pure imaginary solution of the quaternionic least squares (QLS) problem. By means of real representation of quaternion matrix, the QLS's correspongding vector algorithm is rewrited back to the matrix-form algorthm without Kronecker product and long vectors. Finally, numerical examples are reported that show the favorable numerical properties of the method.
SYMMETRIC PROPERTIES FOR GENERALIZED TWISTED q-EULER ZETA FUNCTIONS AND q-EULER POLYNOMIALS
JUNG, N.S. ; RYOO, C.S. ;
Journal of applied mathematics & informatics, volume 34, issue 1_2, 2016, Pages 107~114
DOI : 10.14317/jami.2016.107
In this paper we give some symmetric property of the generalized twisted q-Euler zeta functions and q-Euler polynomials.
INTERVAL VALUED (α, β)-INTUITIONISTIC FUZZY BI-IDEALS OF SEMIGROUPS
ABDULLAH, SALEEM ; ASLAM, MUHAMMAD ; HUSSAIN, SHAH ;
Journal of applied mathematics & informatics, volume 34, issue 1_2, 2016, Pages 115~143
DOI : 10.14317/jami.2016.115
The concept of quasi-coincidence of interval valued intuitionistic fuzzy point with an interval valued intuitionistic fuzzy set is considered. By using this idea, the notion of interval valued (α, β)-intuitionistic fuzzy bi-ideals, (1,2)ideals in a semigroup introduced and consequently, a generalization of interval valued intuitionistic fuzzy bi-ideals and intuitionistic fuzzy bi-ideals is defined. In this paper, we study the related properties of the interval valued (α, β)-intuitionistic fuzzy bi-ideals, (1,2) ideals and in particular, an interval valued (Є, Є ∨q)-fuzzy bi-ideals and (1,2) ideals in semigroups will be investigated.
TRIPLE AND FIFTH PRODUCT OF DIVISOR FUNCTIONS AND TREE MODEL
KIM, DAEYEOUL ; CHEONG, CHEOLJO ; PARK, HWASIN ;
Journal of applied mathematics & informatics, volume 34, issue 1_2, 2016, Pages 145~156
DOI : 10.14317/jami.2016.145
It is known that certain convolution sums can be expressed as a combination of divisor functions and Bernoulli formula. In this article, we consider relationship between fifth-order combinatoric convolution sums of divisor functions and Bernoulli polynomials. As applications of these identities, we give a concrete interpretation in terms of the procedural modeling method.
A NONLINEAR CONJUGATE GRADIENT METHOD AND ITS GLOBAL CONVERGENCE ANALYSIS
CHU, AJIE ; SU, YIXIAO ; DU, SHOUQIANG ;
Journal of applied mathematics & informatics, volume 34, issue 1_2, 2016, Pages 157~165
DOI : 10.14317/jami.2016.157
In this paper, we develop a new hybridization conjugate gradient method for solving the unconstrained optimization problem. Under mild assumptions, we get the sufficient descent property of the given method. The global convergence of the given method is also presented under the Wolfe-type line search and the general Wolfe line search. The numerical results show that the method is also efficient.
STOCHASTIC INTEGRAL OF PROCESSES TAKING VALUES OF GENERALIZED OPERATORS
CHOI, BYOUNG JIN ; CHOI, JIN PIL ; JI, UN CIG ;
Journal of applied mathematics & informatics, volume 34, issue 1_2, 2016, Pages 167~178
DOI : 10.14317/jami.2016.167
In this paper, we study the stochastic integral of processes taking values of generalized operators based on a triple E ⊂ H ⊂ E
, where H is a Hilbert space, E is a countable Hilbert space and E
is the strong dual space of E. For our purpose, we study E-valued Wiener processes and then introduce the stochastic integral of L(E, F
)-valued process with respect to an E-valued Wiener process, where F
is the strong dual space of another countable Hilbert space F.